# SDR FDEA201601210270

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974322222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, FRAME 66, RBL 21 - 26, FLOOR SUPPORT HAS EXFOLIATION.  CORROSION REMOVED FLOOR SUPPORT AT FRAME 66 IAW SRM 51-40-21.  FABRICATED NEW FLOOR   SUPPORT PN BAC 1505-100703118, BATCH NR 1895817 & INSTALLED IAW SRM 53-10-15, 53-17-15 & 51-40-21.
